# SDR UALA2013071905090

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 73,374 hours, 27,382 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Arm Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAMPS INSIDE ARM LIGHT BURNED OUT.  REPLACED LAMP, OP CHECKED NORMAL. SLIDE ARMS NORMALLY.
